# SDR AALA201712159015

- Difficulty date: November 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800600
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. EXCESSIVE PLAY ON RUDDER NR 6 HINGE ARM BEARING  ON VERTICAL STABILIZER. REPLACED HINGE ARM FITTING PER SRM 51-72-11.
